# SDR CA101221002

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,829 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1702288B
- Condition: Failed
- Location: Slat System
- Part time: 2,582 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, SLAT FAILURE THEN WING ANTI-ICE FAILURE DESCENDING THROUGH CLOUDS. BROKE OFF THE APPOACH, RESETS, DECLARED PAN PAN LANDED WITHOUT INCIDENT WITH 0 SLAT AND 0 FLAP ACCORDING TO CREW.   T/S C/O TSM 27-83-00-810-814 AND CHANGING R/H SLAT 2-3 SKEW SENSOR FAULTS CLEARED. AMM 27-83-01-000/400-801 OPERATION OF SLAT SYSTEM CHECKED SERVICEABLE (IND) SLAT CONTROL SYSTEM.
